Algebraic differential equations of Clairaut type from the differential-algebraic standpoint

Keiji Nishioka

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)553-559
Number of pages7
JournalJournal of the Mathematical Society of Japan
Volume31
Issue number3
DOIs
Publication statusPublished - 1979
Externally publishedYes

Fingerprint

Algebraic Differential Equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Algebraic differential equations of Clairaut type from the differential-algebraic standpoint. / Nishioka, Keiji.

In: Journal of the Mathematical Society of Japan, Vol. 31, No. 3, 1979, p. 553-559.

Research output: Contribution to journalArticle

@article{cacffdb6e46e41ba8aaac43a20f46657,
title = "Algebraic differential equations of Clairaut type from the differential-algebraic standpoint",
author = "Keiji Nishioka",
year = "1979",
doi = "10.2969/jmsj/03130553",
language = "English",
volume = "31",
pages = "553--559",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "3",

}

TY - JOUR

T1 - Algebraic differential equations of Clairaut type from the differential-algebraic standpoint

AU - Nishioka, Keiji

PY - 1979

Y1 - 1979

UR - http://www.scopus.com/inward/record.url?scp=85009570986&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85009570986&partnerID=8YFLogxK

U2 - 10.2969/jmsj/03130553

DO - 10.2969/jmsj/03130553

M3 - Article

AN - SCOPUS:84972562850

VL - 31

SP - 553

EP - 559

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 3

ER -